The Hamilton-Waterloo problem with 4-cycles and a single factor of n-cycles MS Keranen, S Ozkan Graphs and Combinatorics 29 (6), 1827 - 1837, 2013 | 23 | 2013 |
The Hamilton–Waterloo Problem with C4 and Cm factors U Odabaşı, S Özkan Discrete Mathematics 339 (1), 263-269, 2016 | 22 | 2016 |
On the Hamilton-Waterloo Problem with triangle factors and -factors J Asplund, D Kamin, M Keranen, A Pastine, S Özkan arXiv preprint arXiv:1510.04607, 2015 | 20 | 2015 |
Parameterized complexity of the MINCCA problem on graphs of bounded decomposability D Gözüpek, S Özkan, C Paul, I Sau, M Shalom Theoretical Computer Science 690, 91-103, 2017 | 10 | 2017 |
Domination and efficient domination in cubic and quartic Cayley graphs on abelian groups C Çalışkan, Š Miklavič, S Özkan Discrete Applied Mathematics 271, 15-24, 2019 | 8 | 2019 |
On one extension of Dirac’s theorem on Hamiltonicity Y Büyükçolak, D Gözüpek, S Özkan, M Shalom Discrete Applied Mathematics 252, 10-16, 2019 | 8 | 2019 |
Generalization of the Erdos-Gallai inequality S Ozkan Ars Combinatoria 98, 295 – 302, 2011 | 8 | 2011 |
Efficient Domination in Cayley Graphs of Generalized Dihedral Groups C Caliskan, Š Miklavič, S Özkan, P Šparl Discussiones Mathematicae Graph Theory 42 (3), 823-841, 2022 | 7 | 2022 |
Triangle‐free equimatchable graphs Y Büyükçolak, S Özkan, D Gözüpek Journal of Graph Theory 99 (3), 461-484, 2022 | 7 | 2022 |
Hamilton decompositions of graphs with primitive complements, S Ozkan, CA Rodger Discrete Math 309, 4883 – 4888, 2009 | 7 | 2009 |
Hall’s Theorem and Extending Partial Latinized Rectangles JL Goldwasser, AJW Hilton, S Hoffman, D. G., Ozkan Journal of Combinatorial Theory - Series A 130, 26 - 41, 2015 | 6 | 2015 |
Equimatchable Bipartite Graphs. Y Büyükçolak, D Gözüpek, S Özkan Discussiones Mathematicae: Graph Theory 43 (1), 2023 | 4 | 2023 |
On the directed Hamilton-Waterloo problem with two cycle sizes F Yetgin, U Odabaşı, S Özkan arXiv preprint arXiv:2209.14588, 2022 | 3 | 2022 |
Minimum reload cost cycle cover in complete graphs Y Büyükçolak, D Gözüpek, S Özkan Networks 74 (3), 274-286, 2019 | 3 | 2019 |
Uniformly Resolvable Cycle Decompositions with Four Different Factors U Odabaşı, S Özkan Graphs and Combinatorics 33 (6), 1591-1606, 2017 | 3 | 2017 |
The Directed Uniform Hamilton-Waterloo Problem Involving Even Cycle Sizes F Yetgin, U Odabaşı, S Özkan arXiv preprint arXiv:2306.12209, 2023 | 2 | 2023 |
Uniform two-class regular Partial Steiner Triple systems MS Keranen, D Kreher, S Ozkan Journal of Combinatorial Designs 20, 161 - 178, 2012 | 2 | 2012 |
The characterization of large order (3, r)-regular graphs MR Laffin, S Ozkan UTILITAS MATHEMATICA 100, 221-236, 2016 | 1 | 2016 |
Well-Indumatched Pseudoforests Y Büyükçolak, D Gözüpek, S Özkan Discrete Applied Mathematics 361, 85-102, 2025 | | 2025 |
Efficient domination in Cayley graphs of generalized dihedral groups. C Caliskan, S Miklavic, S Özkan, P Sparl Discuss. Math. Graph Theory 42 (3), 823-841, 2022 | | 2022 |